Translator Disclaimer
October 2008 Another infinite tri-Sasaki family and marginal deformations
Osvaldo Santillan
Adv. Theor. Math. Phys. 12(5): 1059-1145 (October 2008).

Abstract

Several Einstein–Sasaki seven-metrics appearing in the physical literature are fibred over four-dimensional Kähler–Einstein metrics. Instead we consider here the natural Kähler–Einstein metrics defined over the twistor space $Z$ of any quaternion Kähler four-space, together with the corresponding Einstein–Sasaki metrics. We work out an explicit expression for these metrics and we prove that they are indeed tri-Sasaki. Moreover, we present a squashed version of them which is of weak $G2$ holonomy. We focus in examples with three commuting Killing vectors and we extend them to supergravity backgrounds with T3 isometry, some of them with $AdS_4 × X_7$ near horizon limit and some others without this property. We would like to emphasize that there is an underlying linear structure describing these spaces. We also consider the effect of the $SL(2,R)$ solution-generating technique presented by Maldacena and Lunin to these backgrounds and we find some rotating membrane configurations reproducing the $E–S$ logarithmic behaviour.

Citation

Download Citation

Osvaldo Santillan. "Another infinite tri-Sasaki family and marginal deformations." Adv. Theor. Math. Phys. 12 (5) 1059 - 1145, October 2008.

Information

Published: October 2008
First available in Project Euclid: 15 July 2008

zbMATH: 1152.81039
MathSciNet: MR2437849

Rights: Copyright © 2008 International Press of Boston

JOURNAL ARTICLE
87 PAGES


SHARE
Vol.12 • No. 5 • October 2008
Back to Top